# SDR DALA2016020500885

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 1227-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL JUST ABOVE LONGERON 29 LT BS 1231 TO 1227 AT AFT CARGO COMPARTMENT. INTERCOSTAL WAS REPAIRED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21, 51-10-2 AND 53-01, FIG  2.
